MAUDE Adverse Event Report: EXTREMITY MEDICAL, LLC. KINEMATX; TOTAL WRIST ARTHROPLASTY

EXTREMITY MEDICAL, LLC. KINEMATX; TOTAL WRIST ARTHROPLASTY
Catalog Number 137-21000-S
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Implant Pain (4561); Joint Impingement (4834)
Date of Event 07/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was experiencing persistent pain when flexing the wrist past 30 degrees.The implant seemed to sublux and get "locked".The patient would then need to pull on his wrist to "unlock" and then can extend.This was first noticed about 3 months post-op as the patient started to use and move the wrist more.Patient had a prior distal radius non-union causing deformity.

Brand Name
KINEMATX
Common Device Name
TOTAL WRIST ARTHROPLASTY
Manufacturer (Section D)
EXTREMITY MEDICAL, LLC.
300 interpace parkway
building a, 2nd floor
parsippany 07054
Manufacturer Contact
brian smekal
300 interpace parkway
building a, 2nd floor
parsippany 07054
MDR Report Key18322739
Report Number3007289093-2023-00017
Device Sequence Number7026533
Product Code JWJ
UDI-Device Identifier00842078111529
UDI-Public00842078111529
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191525
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number137-21000-S
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale